MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515086
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the needle popped out of injector.Event description: when i tried to remove the injector after dosing, the needle popped out.
 
Additional Manufacturer Narrative
Follow mdr for correction, see d tab.Medical device catalog 515086.Medical device lot 2407013.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one sample was provided to our quality team for investigation.Through visual inspection, the hook of the safety sleeve is observed to be broken the injector needle was exposed, verifying the reported incident.A device history review was performed for reported lot 2407013, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this observation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.Testing results were reviewed for the reported lot and found all product met required specifications, no issues related to this incident were found.It is important to grip the white injector components when engaging/ disengaging; do not grip the blue safety sleeve.If the safety sleeve grips become dislocated, the injector is activated causing needle exposure.To prevent damage to the handles of the safety sleeve, the injector must be removed by pulling it backwards and must not be forcefully engaged.The instructions for use must be carefully followed when using phaseal devices in order to avoid any damage to the product that may result in the device not functioning as intended.Based on our sample evaluation, it was determined that needle became exposed due to the connection/disconnection of the device.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35C MULTIPACK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22629958
Report Number3003152976-2025-00394
Device Sequence Number9074124
Product Code ONB
UDI-Device Identifier00382905150050
UDI-Public(01)00382905150050
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515086
Device Lot Number2407013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
12/10/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/12/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown